Author = Th.M. Rassias
A trigonometric functional equation with an automorphism

Articles in Press, Corrected Proof, Available Online from 25 December 2023

10.22075/ijnaa.2023.31988.4745

Youssef Aserrar; Elhoucien Elqorachi; Th.M. Rassias


Common fixed point theorems with applications to theoretical computer science

Volume 14, Issue 2, February 2023, Pages 1-10

10.22075/ijnaa.2019.3674

Jamshaid Ahmad; Abdullah Eqal Al-Mazrooei; Themistocles M. Rassias


Fractals of generalized $\Theta $-Hutchinson operator

Volume 13, Issue 2, July 2022, Pages 1-12

10.22075/ijnaa.2019.3675

Jamshaid Ahmad; Abdullah Eqal Al-Mazrooei; Themistocles M. Rassias


A fixed point approach to the stability of additive-quadratic-quartic functional equations

Volume 11, Issue 2, December 2020, Pages 17-28

10.22075/ijnaa.2019.17071.1905

Abasalt Bodaghi; Th.M. Rassias; Abbas Zivari-Kazempour


Simultaneous generalizations of known fixed point theorems for a Meir-Keeler type condition with applications

Volume 11, Issue 1, April 2020, Pages 55-66

10.22075/ijnaa.2019.3676

Wei-Shih Du; Th.M. Rassias


On genuine Lupa\c{s}-Beta operators and modulus of continuity

Volume 8, Issue 1, July 2017, Pages 23-32

10.22075/ijnaa.2017.10557.1508

Vijay Gupta; Th.M. Rassias; Ekta Pandey


An inexact alternating direction method with SQP regularization for the structured variational inequalities

Volume 8, Issue 1, July 2017, Pages 269-289

10.22075/ijnaa.2017.1860.1485

Abdellah Bnouhachem; Th.M. Rassias


( p,q)-Genuine Baskakov-Durrmeyer operators

Volume 7, Issue 2, December 2016, Pages 69-76

10.22075/ijnaa.2016.454

Vijay Gupta; Th. M. Rassias


Solutions and stability of variant of Van Vleck's and D'Alembert's functional equations

Volume 7, Issue 2, December 2016, Pages 279-301

10.22075/ijnaa.2017.1803.1472

Th.M. Rassias; Elhoucien Elqorachi; Ahmed Redouani